# SDR UIEA2018092802131

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,337 hours, 20,018 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGES, LT ENG FIRE LP 2. REMOVED ALL WIRES FROM ENG 1 LOOP 2 FIRE DET TS683, TS682, TS681 VERIFIED RESISTANCE BETWEEN TERM'S A & C NO OPENS CHECK GOOD, VERIFIED CONTIUNITY BETWEEN WIRES FROM TS683 TERM A TO TS 681 TERM A CONTIUNITY CHECK GOOD. TS683 TO TS681 TERM C, CONTINUITY CHECK GOOD IAW WDM 26-11-11. OPS CHECK GOOD IAW AMM 26-11-01.
